New moment closures based on a priori distributions with applications to epidemic dynamics

Kiss, Istvan Z and Simon, Péter L (2012) New moment closures based on a priori distributions with applications to epidemic dynamics. Bulletin of Mathematical Biology, 74 (7). pp. 1501-1515. ISSN 0092-8240

[img] PDF
Restricted to SRO admin only

Download (663kB)
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Istvan Kiss
Date Deposited: 20 Jun 2013 08:40
Last Modified: 13 Mar 2017 11:06
URI: http://sro.sussex.ac.uk/id/eprint/45513

View download statistics for this item

📧 Request an update